# SDR FDEA201409172652

- Difficulty date: September 17, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 83,465 hours, 34,675 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Nr 5
- Component: Spoiler, Doug
- Component part number: NCR60522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SPOILER PANEL TOP SKIN DAMAGED.  REPAIRED IAW SRM 57-00-01 FIGURE 4 SHEET 1.
